# SDR GTIA2018032302538

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 3,725 hours, 1,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
